# SDR DLL10952440

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1625-1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STR 35 CORRODED BETWEEN FS 1625 TO 1645.  REPAIRED BY REPLACING SECTION OF STRINGER PER SRM 53-13-00 FIG 806.
